# SDR 20000714SH005

- Difficulty date: August 8, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N2740X
- Make and model: Dhav DHC2*
- Aircraft serial: 579
- Engine: Pwa R985SB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399354
- Condition: Separated
- Location: Cyl Head, Nr 2
- Stage of operation: CR
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 2 CYLINDER HEAD SEPARATED FROM BARREL.  AIRCRAFT IN CRUISE, PRECAUTIONARY LANDING MADE WITHOUT INCIDENT.  SUBMITTER RECOMMENDED UNTHREADING OF CYLINDER HEAD/BARREL AT OVERHAUL OR MANUFACTURE OF NEW CYLINDER ASSY.  (X)
